Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. J. Hahn
Title: Quadratic algebras, Clifford algebras, and arithmetic Witt groups
Additional book information: Springer-Verlag, Berlin and New York, 1994, xi+286 pp., ISBN 0-387-94110-X, $34.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: A. R. Wadsworth
Affiliation: University of California, San Diego
Journal: Bull. Amer. Math. Soc. 33 (1996), 263-267
Review copyright: © Copyright 1996 American Mathematical Society